Sir/ma'am i am a medical student of 2nd yr, age-22years


Q: Sir/ma'am i am a medical student of 2nd yr, age-22years n i belong to a low middle class family
i was diagnosed vulvovaginitis a month ago, actuly i had symptoms like pruritus almost from end of february and i took itraconazole as self medication for two days...the symptoms cured at frst but reappeared again. I had suffered from fever twice in march and april and i also developed kidney infection. Bt i got treatment. I went to a gynae dctr, she prescribed ciprofloxacin 250mg BD for 10 days, surfaz sn cream for topical application and genwash and also itraconazole for one day. Aftr i finished my antibiotic course and now as i m still continuing the surfaz, i noticed some change in colour and rough appearance of external surface of labia minora while the ulcerations on the interior of vaginal mucosa are still there. And i am very scared. Kindly help.

Symptoms:  Roughening of d external labia minora and ulceration of the vaginal wall

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Can Influenza A get worse again after seemingly getting better in 13 year old boy?

Q: I am a 77 yr old woman who is scheduled for complex laparoscopic hiatal hernia repair surgery on Nov. 2. My aptt tes...

Q: Hello My gf (29) and I just had sex and I am not sure if I pulled out on time. She just took the Plan B pill bough...

Q: I was on amoxicillin for a round of that for a sinus infection and a UTI I've now had a cough With some mucus very an...

Q: Hi, a few days ago i woke up to 2 sets of 2 red inflamed dots under my stomach / in my groin area. To me they looked ...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon